# SDR SWIA200717829

- Difficulty date: February 20, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 10252
- Aircraft time: 2,196 hours, 1,638 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU A STRONG FUEL ODOR FILLS CABIN.  OPERATED THE APU FOR SEVERAL MINUTES BUT UNABLE TO DUPLICATE.  OPERATIONAL CHECKS GOOD.
